American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ruth Charney and Michael W. Davis. The $K(\pi,1)$-problem for hyperplane complements associated to infinite reflection groups . J. Amer. Math. Soc. 8 (1995) 597-627. MR 1303028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anders Björner and Günter M. Ziegler. Combinatorial stratification of complex arrangements . J. Amer. Math. Soc. 5 (1992) 105-149. MR 1119198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1